MathSciNet Relay Station
MathSciNet bibliographic data
MR3089078 54H25 (47H10 55M20)
Nashine, Hemant Kumar; Kadelburg, Zoran; Radenović, Stojan Fixed point theorems via various cyclic contractive conditions in partial metric spaces. Publ. Inst. Math. (Beograd) (N.S.) 93(107) (2013), 69–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement